Sensorineural hearing loss associated with vincristine treatment

G. Lugassy, A. Shapira

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

We describe a 64-year-old patient with multiple myeloma who developed a sudden sensorineural hearing loss shortly after receiving chemotherapy with vincristine. Ototoxicity is not a known side effect of this drug. It would be of interest to perform repeated audiograms on patients receiving vincristine, in order to appreciate the actual ototoxicity of this drug.

Original languageEnglish
Pages (from-to)320-321
Number of pages2
JournalBlut
Volume61
Issue number5
DOIs
StatePublished - 1 Nov 1990
Externally publishedYes

Keywords

  • Hearing loss
  • Ototoxicity
  • Vincristine

ASJC Scopus subject areas

  • Hematology

Fingerprint

Dive into the research topics of 'Sensorineural hearing loss associated with vincristine treatment'. Together they form a unique fingerprint.

Cite this